|
MATHEMATICS
Quotients of Severi–Brauer surfaces
A. S. Trepalinab a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Laboratory of algebraic geometry and its applications, National Research University "Higher School of Economics" (HSE), Moscow
Abstract:
We show that a quotient of a non-trivial Severi–Brauer surface S over arbitrary field k of characteristic 0 by a finite group G⊂Aut(S) is k-rational if and only if |G| is divisible by 3. Otherwise, the quotient is birationally equivalent to S.
Keywords:
Severi–Brauer surfaces, rationality problems, Brauer group, minimal model program.
Citation:
A. S. Trepalin, “Quotients of Severi–Brauer surfaces”, Dokl. RAN. Math. Inf. Proc. Upr., 501 (2021), 84–88
Linking options:
https://www.mathnet.ru/eng/danma17 https://www.mathnet.ru/eng/danma/v501/p84
|
Statistics & downloads: |
Abstract page: | 142 | Full-text PDF : | 28 | References: | 19 |
|